Vol. 6, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
On the zeros of $\zeta(s)-c$

Adam Boseman and Sebastian Pauli

Vol. 6 (2013), No. 2, 137–146
Abstract

Let ζ(s) be the Riemann zeta function and z0 a zero of ζ(s). We investigate the graphs of the implicit functions z : [0,1) , with z(0) = z0 given by

ζ(z(c)) c = 0.

We give zero-free regions for ζ(s) c where c [0,1).

Keywords
Riemann zeta function
Mathematical Subject Classification 2010
Primary: 11M26
Milestones
Received: 8 March 2012
Revised: 31 May 2012
Accepted: 15 May 2013
Published: 1 September 2013

Communicated by Filip Saidak
Authors
Adam Boseman
Joint School of Nanoscience and Nanoengineering
The University of North Carolina at Greensboro
Greensboro, North Carolina 27402
United States
Sebastian Pauli
Department of Mathematics and Statistics
The University of North Carolina at Greensboro
Greensboro, North Carolina 27402
United States